[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re:[IPk] Side effects from changing to pump therapy

A couple of guesses - 
if you have lost weight on the pump, this could result in decreased
requirement for thyroxine - I'm sure other alterations in metabolism
could do it too though
as for increased urine output, is it possible that you are having some
undetected hypos, either at night, or even during waking hours? I find
(though I have never seen this documented in books, nor have I been
able to come up with a logical explanation - anyone?) that typically
when hypo I have increased urine production - though I know that on the
contrary, many people report this when hyperglycaemic.


From: email @ redacted
Subject: [IPk] Side effects from changing to pump therapy

>Dear all,
>I have been on the Minimed 508 for two months now and have been 
>experiencing some symptoms which I presume to be side-effects of
changing to 
>this type of treatment.  Has anyone else experienced the following:
>1)adjustments needed for thyroxine levels (I have been on tablets
>first diagnosed 11 years ago, and suddenly my tablets have had to be 
>reduced - I know the two are closely related, but this came on very 
>2)very high urine output (this is the thing which is obviously really 
>bothering me as no-one seems to be able to attribute this to anything 
>and my specialist nurse has not heard of it happening before).  I have

>had all manner of tests to see it there is any underlying cause, but
>far nothing surfaces.  What I want to know is, has anyone gone through

>this before, and is it temporary?! (I sincerely hope so).
>Karen Searson

Do You Yahoo!?
Everything you'll ever need on one web page
from News and Sport to Email and Music Charts
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml